13 Publications

Mark all

[13]
2021 | Journal Article | IST-REx-ID: 8817
Shehu, Yekini, et al. “An Inertial Subgradient Extragradient Algorithm Extended to Pseudomonotone Equilibrium Problems.” Mathematical Methods of Operations Research, vol. 93, no. 2, Springer Nature, 2021, pp. 213–42, doi:10.1007/s00186-020-00730-w.
View | DOI
 
[12]
2021 | Journal Article | IST-REx-ID: 9234 | OA
Izuchukwu, Chinedu, and Yekini Shehu. “New Inertial Projection Methods for Solving Multivalued Variational Inequality Problems beyond Monotonicity.” Networks and Spatial Economics, vol. 21, no. 2, Springer Nature, 2021, pp. 291–323, doi:10.1007/s11067-021-09517-w.
View | Files available | DOI
 
[11]
2021 | Journal Article | IST-REx-ID: 9315
Iyiola, Olaniyi S., and Yekini Shehu. “New Convergence Results for Inertial Krasnoselskii–Mann Iterations in Hilbert Spaces with Applications.” Results in Mathematics, vol. 76, no. 2, 75, Springer Nature, 2021, doi:10.1007/s00025-021-01381-x.
View | DOI
 
[10]
2021 | Journal Article | IST-REx-ID: 9469
Iyiola, Olaniyi S., et al. “Reflected Three-Operator Splitting Method for Monotone Inclusion Problem.” Optimization Methods and Software, Taylor and Francis, 2021, doi:10.1080/10556788.2021.1924715.
View | DOI
 
[9]
2021 | Journal Article | IST-REx-ID: 9365
Ogbuisi, Ferdinard U., et al. “Convergence Analysis of New Inertial Method for the Split Common Null Point Problem.” Optimization, Taylor and Francis, 2021, doi:10.1080/02331934.2021.1914035.
View | DOI
 
[8]
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu, Yekini, and Olaniyi S. Iyiola. “Projection Methods with Alternating Inertial Steps for Variational Inequalities: Weak and Linear Convergence.” Applied Numerical Mathematics, vol. 157, Elsevier, 2020, pp. 315–37, doi:10.1016/j.apnum.2020.06.009.
View | Files available | DOI
 
[7]
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, vol. 84, Springer Nature, 2020, pp. 365–88, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 
[6]
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu, Yekini, and Aviv Gibali. “New Inertial Relaxed Method for Solving Split Feasibilities.” Optimization Letters, vol. 15, Springer Nature, 2020, pp. 2109–26, doi:10.1007/s11590-020-01603-1.
View | DOI | Download Published Version (ext.)
 
[5]
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu, Yekini, et al. “New Strong Convergence Method for the Sum of Two Maximal Monotone Operators.” Optimization and Engineering, vol. 22, Springer Nature, 2020, pp. 2627–53, doi:10.1007/s11081-020-09544-5.
View | Files available | DOI
 
[4]
2020 | Journal Article | IST-REx-ID: 7161 | OA
Shehu, Yekini, et al. “Inertial Projection-Type Methods for Solving Quasi-Variational Inequalities in Real Hilbert Spaces.” Journal of Optimization Theory and Applications, vol. 184, Springer Nature, 2020, pp. 877–894, doi:10.1007/s10957-019-01616-6.
View | Files available | DOI
 
[3]
2020 | Journal Article | IST-REx-ID: 7577 | OA
Shehu, Yekini, and Olaniyi S. Iyiola. “Weak Convergence for Variational Inequalities with Inertial-Type Method.” Applicable Analysis, Taylor & Francis, 2020, pp. 1–25, doi:10.1080/00036811.2020.1736287.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6596 | OA
Shehu, Yekini. “Convergence Results of Forward-Backward Algorithms for Sum of Monotone Operators in Banach Spaces.” Results in Mathematics, vol. 74, no. 4, 138, Springer, 2019, doi:10.1007/s00025-019-1061-4.
View | Files available | DOI | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7000 | OA
Shehu, Yekini, et al. “Convergence Analysis of Projection Method for Variational Inequalities.” Computational and Applied Mathematics, vol. 38, no. 4, 161, Springer Nature, 2019, doi:10.1007/s40314-019-0955-9.
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications

13 Publications

Mark all

[13]
2021 | Journal Article | IST-REx-ID: 8817
Shehu, Yekini, et al. “An Inertial Subgradient Extragradient Algorithm Extended to Pseudomonotone Equilibrium Problems.” Mathematical Methods of Operations Research, vol. 93, no. 2, Springer Nature, 2021, pp. 213–42, doi:10.1007/s00186-020-00730-w.
View | DOI
 
[12]
2021 | Journal Article | IST-REx-ID: 9234 | OA
Izuchukwu, Chinedu, and Yekini Shehu. “New Inertial Projection Methods for Solving Multivalued Variational Inequality Problems beyond Monotonicity.” Networks and Spatial Economics, vol. 21, no. 2, Springer Nature, 2021, pp. 291–323, doi:10.1007/s11067-021-09517-w.
View | Files available | DOI
 
[11]
2021 | Journal Article | IST-REx-ID: 9315
Iyiola, Olaniyi S., and Yekini Shehu. “New Convergence Results for Inertial Krasnoselskii–Mann Iterations in Hilbert Spaces with Applications.” Results in Mathematics, vol. 76, no. 2, 75, Springer Nature, 2021, doi:10.1007/s00025-021-01381-x.
View | DOI
 
[10]
2021 | Journal Article | IST-REx-ID: 9469
Iyiola, Olaniyi S., et al. “Reflected Three-Operator Splitting Method for Monotone Inclusion Problem.” Optimization Methods and Software, Taylor and Francis, 2021, doi:10.1080/10556788.2021.1924715.
View | DOI
 
[9]
2021 | Journal Article | IST-REx-ID: 9365
Ogbuisi, Ferdinard U., et al. “Convergence Analysis of New Inertial Method for the Split Common Null Point Problem.” Optimization, Taylor and Francis, 2021, doi:10.1080/02331934.2021.1914035.
View | DOI
 
[8]
2020 | Journal Article | IST-REx-ID: 8077 | OA
Shehu, Yekini, and Olaniyi S. Iyiola. “Projection Methods with Alternating Inertial Steps for Variational Inequalities: Weak and Linear Convergence.” Applied Numerical Mathematics, vol. 157, Elsevier, 2020, pp. 315–37, doi:10.1016/j.apnum.2020.06.009.
View | Files available | DOI
 
[7]
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, et al. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms, vol. 84, Springer Nature, 2020, pp. 365–88, doi:10.1007/s11075-019-00758-y.
View | Files available | DOI
 
[6]
2020 | Journal Article | IST-REx-ID: 7925 | OA
Shehu, Yekini, and Aviv Gibali. “New Inertial Relaxed Method for Solving Split Feasibilities.” Optimization Letters, vol. 15, Springer Nature, 2020, pp. 2109–26, doi:10.1007/s11590-020-01603-1.
View | DOI | Download Published Version (ext.)
 
[5]
2020 | Journal Article | IST-REx-ID: 8196 | OA
Shehu, Yekini, et al. “New Strong Convergence Method for the Sum of Two Maximal Monotone Operators.” Optimization and Engineering, vol. 22, Springer Nature, 2020, pp. 2627–53, doi:10.1007/s11081-020-09544-5.
View | Files available | DOI
 
[4]
2020 | Journal Article | IST-REx-ID: 7161 | OA
Shehu, Yekini, et al. “Inertial Projection-Type Methods for Solving Quasi-Variational Inequalities in Real Hilbert Spaces.” Journal of Optimization Theory and Applications, vol. 184, Springer Nature, 2020, pp. 877–894, doi:10.1007/s10957-019-01616-6.
View | Files available | DOI
 
[3]
2020 | Journal Article | IST-REx-ID: 7577 | OA
Shehu, Yekini, and Olaniyi S. Iyiola. “Weak Convergence for Variational Inequalities with Inertial-Type Method.” Applicable Analysis, Taylor & Francis, 2020, pp. 1–25, doi:10.1080/00036811.2020.1736287.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 
[2]
2019 | Journal Article | IST-REx-ID: 6596 | OA
Shehu, Yekini. “Convergence Results of Forward-Backward Algorithms for Sum of Monotone Operators in Banach Spaces.” Results in Mathematics, vol. 74, no. 4, 138, Springer, 2019, doi:10.1007/s00025-019-1061-4.
View | Files available | DOI | arXiv
 
[1]
2019 | Journal Article | IST-REx-ID: 7000 | OA
Shehu, Yekini, et al. “Convergence Analysis of Projection Method for Variational Inequalities.” Computational and Applied Mathematics, vol. 38, no. 4, 161, Springer Nature, 2019, doi:10.1007/s40314-019-0955-9.
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications